# SDR DLL10951672

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Fs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1163 UPPER T-CAP IN DRY BAY IS CRACKED ON RT SIDE OF A/C ANGLE WAS REPAIRED BY THE SRM 57-11-00 FIGURE 809.  FOUND AT HMV.
